# SDR TWAA0013603

- Difficulty date: August 14, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, ON AFT BULKHEAD DOOR, CENTER DOOR PRESSURE STOP INTERIOR FITTING WAS CRACKED.  REPLACED CRACKED FITTING (P/N 4917851-501), PER SRM 6-70-01.
